# SDR DALA1108745530

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 1520 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, A DENT WAS FOUND ON THE FUSELAGE SKIN BETWEEN STA 1500 AND STA 1520 AND S-19L AND S-20L.  THE DENT MEASURES 8.0" L X 3.50" W X 0.041" DEEP DENT IS LOCATED NEAR TO THE LAP SPLICE AT S-20L.  ER/A SECTION, REPAIR APPROVAL IS LIMITED TO 50,000 TOTAL AIRFRAME FLIGHT CYCLES.  ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR BEYOND 50,000 TOTAL AIRFRAME FLIGHT CYCLES.
